# SDR CALA2014041790857

- Difficulty date: April 17, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 83,920 hours, 23,963 cycles
- Engine: Pwa PW2040
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN AT GATE TWICE.  BIT APU CONTROL BOX, GEN FILTER ILLUMINATED.  CHECKED DIFF PRESS SW & FILTER, NO DEFECTS NOTED.  R & R GEN CHIP DETECTORS, NO METAL FOUND. FOUND GEN DIFF SW CONNECTOR BACK SHELL CONNECTOR BROKEN & SAFETY WIRE BROKEN. CHECKED ABOVE DETECTORS IAW AMM 49-27-04 & PRESS SW & FILTER IAW AMM 49-27-03.
